Back to Search Start Over

Normal resonances in a double Hopf bifurcation

Authors :
Broer, H.W.
Hanßmann, H.
Wagener, F.O.O.
Sub Mathematical Modeling
Mathematical Modeling
Bernoulli Institute
Source :
Indagationes Mathematicae, 32(1), 33-54. ELSEVIER SCIENCE BV, Indagationes Mathematicae, 32(1), 33. Elsevier
Publication Year :
2021
Publisher :
ELSEVIER SCIENCE BV, 2021.

Abstract

We introduce a framework to systematically investigate the resonant double Hopf bifurcation. We use the basic invariants of the ensuing T 1 -action to analyse the approximating normal form truncations in a unified manner. In this way we obtain a global description of the parameter space and thus find the organising resonance droplet, which is the present analogue of the resonant gap. The dynamics of the normal form yields a skeleton for the dynamics of the original system. In the ensuing perturbation theory both normal hyperbolicity (centre manifold theory) and kam theory are being used.

Details

Language :
English
ISSN :
00193577
Volume :
32
Issue :
1
Database :
OpenAIRE
Journal :
Indagationes Mathematicae
Accession number :
edsair.doi.dedup.....0b5b26b0fffd6cb4a976e32dba23a16d